# SDR UALA2011031801302

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 39,271 hours, 10,111 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE SQUIB TEST NR 1 RT FAILS ON TEST.  RT OFF WING ESCAPE POWER SUPPLY BATTERY VOLTAGE LOW.  REPLACED POWER SUPPLY AND BATTERY ASSY SQUIB TEST OK.  ACP INSPECTION OF BATTERY PACK AND POWER SUPPLY INSTALLATION.
